# SDR DALA2022122608362

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 72-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y450 BETWEEN FR72 TO FR74 IN PASSENGER CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM -Y450 BETWEEN FR72 TO FR75 IN PASSENGER CABIN.
